CSpace

浏览/检索结果: 共6条,第1-6条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
A Generalized Sub-Equation Expansion Method and Some Analytical Solutions to the Inhomogeneous Higher-Order Nonlinear Schrodinger Equation 期刊论文
ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, 2008, 卷号: 63, 期号: 12, 页码: 763-777
作者:  Li, Biao;  Chen, Yong;  Li, Yu-Qi
收藏  |  浏览/下载:91/0  |  提交时间:2018/07/30
Inhomogeneous High-Order NLS Equation  Elliptic Function Solutions  Solitary Wave Solutions  
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
作者:  Chen, Yong;  Li, Biao
收藏  |  浏览/下载:105/0  |  提交时间:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
Symbolic computation of exact solutions expressible in rational formal hyperbolic and elliptic functions for nonlinear partial differential equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 31, 期号: 2, 页码: 500-513
作者:  Wang, Qi;  Chen, Yong
收藏  |  浏览/下载:78/0  |  提交时间:2018/07/30
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
作者:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
收藏  |  浏览/下载:102/0  |  提交时间:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
The Weierstrass elliptic function expansion method and its applications in nonlinear wave equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 29, 期号: 4, 页码: 948-964
作者:  Chen, Yong;  Yan, Zhenya
收藏  |  浏览/下载:94/0  |  提交时间:2018/07/30
A unified rational expansion method to construct a series of explicit exact solutions to nonlinear evolution equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 177, 期号: 1, 页码: 396-409
作者:  Chen, Yong;  Wang, Qi
收藏  |  浏览/下载:92/0  |  提交时间:2018/07/30
symbolic computation  exact solutions  nonlinear evolution equations  Jacobi elliptic function rational expansion method  Riccati equation rational expansion method